MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GREEN,SYRINGE,EAR/ULCER, 3 OZ, STERILE

Medline Industries, LP MEDLINE; GREEN,SYRINGE,EAR/ULCER, 3 OZ, STERILE
Catalog Number DYND70277
Medical Device Problem Codes Suction Problem (2170); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the item has little to no suction and they they are very hard to squeeze.".
 
Additional Manufacturer Narrative
The customer stated that the item has little to no suction and they they are very hard to squeeze.Medline quality received returned product in packaged, unused condition; visual assessment revealed no defects or abnormalities, and functional testing was conducted by comparing the stiffness of the product to samples from another lot.The reported issue of stiffness and lack of suction was confirmed based on functional inspection of the received samples and the investigation performed by the manufacturer.The reported lot failed the hardness test, exceeding the requirements, and the root cause has been determined to be the raw material exceeding the hardness requirements; the manufacturer issued a scar to their supplier and implemented hardness testing inspection procedures when receiving the raw material and for the finished product, and medline quality will continue to monitor these corrective actions for effectiveness.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GREEN,SYRINGE,EAR/ULCER, 3 OZ, STERILE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50854264
Report Number1417592-2026-47476
Device Sequence Number18655323
Product Code KYZ
UDI-Device Identifier40080196862543
UDI-Public40080196862543
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND70277
Device Lot Number96924030001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/16/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown